# SDR IPXA2B71995

- Difficulty date: February 9, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 87,516 hours, 15,121 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65B130446
- Condition: Cracked
- Location: Bs 252
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FUSELAGE BS 252, RBL 72 NOSE CARGO DOOR CUTOUT RING CHORD FOUND CRACKED.  REPAIRED IAW HX RS R-53-22-37303, REV A & UPS EO B747-5310-46205-A, ORI MATL: 7075-01-T73,CRACKED LENGTH:3" APPROX, CRACKED FLANGE OF THE FITTING CUTOFF FULL LENGTH, THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.  THIS REPAIR IS TIME LIMITED TO 3000 FLIGHT CYCLES FROM THE ACCOMPLISHMENT OF PARA 6 A OF THE EO NR B747-5310-46205-A.
